MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PICO 7 10CMX40CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. PICO 7 10CMX40CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66022004
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during treatment, 4 different pico pumps were opened for the same patient.The pump would turn green, then almost immediately all 4 lights would illuminate.The procedure was successfully completed without significant delay using a competitor device.No other complications were reported.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.The loss of negative pressure wound therapy due to an inoperative or 'stopped' pump will not directly cause or contribute to serious injury or death as the pico dressing can revert to managing the wound as a standard multilayer dressing.No risk to patient safety is anticipated.This event is considered not reportable pursuant to 21 cfr part 803.

Brand Name
PICO 7 10CMX40CM
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11366214
Report Number8043484-2021-00383
Device Sequence Number16405629
Product Code OMP
UDI-Device Identifier05000223492199
UDI-Public05000223492199
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66022004
Device Catalogue Number66022004
Device Lot Number2015
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;